按条件检索“227”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
221. Quasi-periodic solutions for quasi-periodically forced nonlinear Schrodinger equations with quasi-periodic inhomogeneous terms SCIE

作者:Rui, Jie; Si, Jianguo

作者机构:[Rui, Jie; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Rui, Jie] China Univ Petr East China, Coll Sci, Qingdao 266555, Shandong, Peoples R China.

来源:PHYSICA D-NONLINEAR PHENOMENA,2014,Vol.286,1-31

WOS被引数:7

资源类型:期刊论文

WOS:000343389200001

222. The Influence of Human Heterogeneity to Information Spreading SCOPUS SCIE SSCI

作者:Zhi-Qiang Zhu;Chuan-Jian Liu;Jian-Liang Wu;Jin Xu;Bin Liu

作者机构:[Zhu, Z.-Q] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, C.-J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan, 250100, China;[ Xu, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, B] Department of Mathematics, Ocean University of China, Qingdao, 266100, China

来源:Journal of Statistical Physics,JOURNAL OF STATISTICAL PHYSICS,2014,Vol.154,Issue.6,1569-1577

WOS被引数:1

资源类型:期刊论文

WOS:000336172000008

223. Quantity strategies in economic networks EI SCOPUS SCIE SSCI

作者:Xu, Jin; Zhang, Jianghua; Wu, Jianliang

作者机构:[Xu, Jin; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Jianghua] Shandong Univ, Sch Management, Jinan 250100, Peoples R China.

来源:OPERATIONS RESEARCH LETTERS,2014,Vol.42,Issue.6-7,379-382

资源类型:期刊论文

WOS:000343350700001

224. Comparison theorem, Feynman-Kac formula and Girsanov transformation for BSDEs driven by G-Brownian motion EI SCOPUS SCIE

作者:Mingshang Hu;Shaolin Ji;Shige Peng;Yongsheng Song

作者机构:[Hu, M] School of Mathematics, Shandong University, Jinan 250100, China;[ Ji, S] Qilu Institute of Finance, Shandong University, Jinan 250100, China;[ Peng, S] School of Mathematics and Qilu Institute of Finance, Shandong University, Jinan 250100, China;[ Song, Y] Academy of Mathematics and Systems Science, CAS, Beijing 100864, China

来源:Stochastic Processes and Their Applications: An Official Journal of the Bernoulli Society for Mathematical Statistics and Probability,STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2014,Vol.124,Issue.2,1170-1195

WOS被引数:24

资源类型:期刊论文

WOS:000330822700009

225. Variable selection in robust semiparametric modeling for longitudinal data SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.

来源:JOURNAL OF THE KOREAN STATISTICAL SOCIETY,2014,Vol.43,Issue.2,303-314

WOS被引数:3

资源类型:期刊论文

WOS:000335281700012

226. Every Toroidal Graph Is Acyclically 8-Choosable CSCD SCOPUS SCIE

作者:Jian Feng HOU;Gui Zhen LIU;

作者机构:[Jian Feng HOU]Center for Discrete Mathematics,Fuzhou University;[Gui Zhen LIU]School of Mathematics,Shandong University

来源:Acta Mathematica Sinica(English Series),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2014,Vol.30,Issue.2,343-352

WOS被引数:1

资源类型:期刊论文

WOS:000329625300014

227. Characteristic fractional step finite difference method for nonlinear section coupled system EI SCOPUS SCIE

作者:袁益让[1];李长峰[2];孙同军[1];刘允欣[1]

作者机构:[袁益让;孙同军;刘允欣]Institute of Mathematics, Shandong University, Jinan 250100, P. R. China.;[李长峰]School of Economics, Shandong University, Jinan 250100, P. R. China

来源:应用数学和力学:英文版,APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2014,Vol.35,Issue.10,1311-1330

WOS被引数:1

资源类型:期刊论文

WOS:000343050100009

共 12 页, 227 条记录

TOP